Generalized Picard lattices arising from half-integral conditions
Publications Mathématiques de l'IHÉS, Tome 63 (1986), pp. 91-106.
@article{PMIHES_1986__63__91_0,
     author = {Mostow, George D.},
     title = {Generalized {Picard} lattices arising from half-integral conditions},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {91--106},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {63},
     year = {1986},
     zbl = {0615.22009},
     mrnumber = {88a:22023b},
     language = {en},
     url = {http://archive.numdam.org/item/PMIHES_1986__63__91_0/}
}
TY  - JOUR
AU  - Mostow, George D.
TI  - Generalized Picard lattices arising from half-integral conditions
JO  - Publications Mathématiques de l'IHÉS
PY  - 1986
DA  - 1986///
SP  - 91
EP  - 106
VL  - 63
PB  - Institut des Hautes Études Scientifiques
UR  - http://archive.numdam.org/item/PMIHES_1986__63__91_0/
UR  - https://zbmath.org/?q=an%3A0615.22009
UR  - https://www.ams.org/mathscinet-getitem?mr=88a:22023b
LA  - en
ID  - PMIHES_1986__63__91_0
ER  - 
Mostow, G. D. Generalized Picard lattices arising from half-integral conditions. Publications Mathématiques de l'IHÉS, Tome 63 (1986), pp. 91-106. http://archive.numdam.org/item/PMIHES_1986__63__91_0/

[1] Deligne, P., and Mostow, G. D., Monodromy of Hypergeometric Functions and Non-lattice Integral Monodromy Groups, Publ. Math. I.H.E.S., this volume, 5-90. | Numdam | MR 88a:22023a | Zbl 0615.22008

[2] Mostow, G. D., On a Remarkable Class of Polyhedra in Complex Hyperbolic Space, Pacific J. of Math., 86 (1980), 171-276. | MR 82a:22011 | Zbl 0456.22012

[3] Mostow, G. D., On Polyhedra in Complex Hyperbolic Space Associated to Hypergeometric Functions in n-Variables (to appear).

[4] Mostow, G. D., Braids, Hypergeometric Functions and Lattices (to appear).